Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Headache, stress, dandruff, taking Lipitor for high cholesterol. Suggestion?

I am Ramesh . I am 47 years old . I am having job tension for the past 4-5 years ... Even though it has reduced now , I still always suffer with great head pain . I always feel very stressed . I get head pain in such a way that there is no internal problem and no hurt externally too . I have a lot of dandruff in my head . I do treadmill everyday and am taking LIPITOR tablet as I have cholesterol a little higher . I have also consulted with a psychiatrist and he has asked me to take CITOPAM 20mg per day for 2 months . Apart from this , I also take ALPRAX twice in a week for metal relief . Upon taking this tablet , I feel relaxed and fresh the next day . So please suggest me a way to get rid of my head pain .
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Mr. Ramesh,

Start with this medication(considering your stress factor and dyslipidemia),you will surely be benefitted.
1)Cefagraine(charak pharmacy) 2 tabs twice a day
2)Sarpgandha 2 tabs before bed
3)Tab Arjuna 2 tabs twice a day.
4)Avipattikar churna 1 spoon with luke warm water before bed.
Soak 1 spoon of methidana seeds(fenugreek seeds)in 1 glass water overnite.In the morning strain that water,take that water empty stomach and apply the paste of those methidana seeds on your scalp for half an hour,and then wash.This will clear your dandruff.Keep on drinking water daily.This will help in regulating your cholesterols also.

take care,
Dr Tanju Khurana
Ayurvedic Doctor and Nutritionist
Answered: Sat, 13 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor